# SDR UIEA2019070804694

- Difficulty date: July 8, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,260 hours, 10,531 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR DID NOT PAINT CELLS @ 75 MIL. ( PERFORMED RT UNIT ON GROUND IAW AMM 34-43-00 OPS TEST SATISFACTORY  )
